Minimal position and critical martingale convergence in branching random walks, and directed polymers on disordered trees

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (2), pp.742-789
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00414685
Contributeur : Serena Benassù <>
Soumis le : mercredi 9 septembre 2009 - 16:37:47
Dernière modification le : lundi 29 mai 2017 - 14:22:49

Identifiants

  • HAL Id : hal-00414685, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

Z. Shi, Y. Hu. Minimal position and critical martingale convergence in branching random walks, and directed polymers on disordered trees. Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (2), pp.742-789. 〈hal-00414685〉

Partager

Métriques

Consultations de la notice

79